# SDR SIMA20130606001

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 33,008 hours, 30,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/A’S FLASHLIGHT WOULD NOT STAY SECURED IN ITS CHARGER.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/A’S FLASHLIGHT IAW AMM 33 51 01.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
